Attractive wasn’t it? That is what I started with once the vapour barrier was removed way back when I began the current project. I have made considerable progress – in fact the new plastic sheeting is going up.
What is probably good news is that the remnants of Nicole came through yesterday and I discovered that there was some touching up required on that big leak I had.
So, I will reverse course in one section today and climb back up into the rafters, seal the sh*t out of it, and then finish with the vapour barrier tomorrow.
I’m on a new med for my tremors and one of the side effects is that I can only work for a short period each day before parasthesia takes over my hands and chest. I expect this will go away eventually as my body gets used to the drug – in the meantime it does slow things down.
Still, I expect to have everything ready before the first whistle next Sunday. The cats plan to hold me to that promise. 🙂
I’m looking forward to your reports and progress with the tremor medication. My essential tremor is still, thankfully, rather mild, but of course the darn things get worse with age. I found out that antidepressants were making it worse and I had to quit those. Luckily life changes are making _those_ drugs not necessary now. Paresthesia, though, is not a good time. I used to work with people who had chemo-related neuropathy and there was _some_ anecdotal stuff that showed some promise and that was some simple circulatory-enhancing massage—which can be as simple as buffing nails daily to rubbing the hands together in a systematic way.
LikeLiked by 1 person
I’ve started topamax and it’s the first one to make a difference with the tremor. It really works for me. I started very small (I mean very) small dose because I over-react to everything, then have increased slowly as it loses some effectiveness and side effects disappear. I should note that the side effects I get are always the ones that are experienced by less than 10% of people taking whatever the med is. 🙂
The parasthesia disappears after a few hours and is triggered (in me anyway) by physical effort like this project. Sometimes it pops up a couple of hours after I take the pill but only lasts an hour or so if I’m just sitting there. It’s annoying.
LikeLiked by 1 person